Vol. 102, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Geometry and nonlinear analysis in Banach spaces

Kondagunta Sundaresan

Vol. 102 (1982), No. 2, 487–498
Abstract

It is proved that if a Banach space admits a nontrivial uniformly continuously differentiable function with bounded support then it is superreflexive. Several applications to approximation theory and existence of solutions to differential equations are discussed.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 46G99, 58C20
Milestones
Received: 5 August 1980
Revised: 31 July 1981
Published: 1 October 1982
Authors
Kondagunta Sundaresan